# SDR SIMA200630301

- Difficulty date: October 26, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Odor
- Location: Flashlight
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIA - FLT 4328 - BURNING SMELL IN COCKPIT.  FOUND SMELL COMING FROM FIRST OFFICERS FLASHLIGHT BATTERY.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
